ACETAMINOPHEN EXTENDED RELEASE- acetaminophen tablet
Acetaminophen 650 mg
Pain reliever/fever reducer
- temporarily relieves minor aches and pains due to:
- muscular aches
- minor pain of arthritis
- premenstrual and menstrual cramps
- the common cold
- temporarily reduces fever
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:
- more than 6 caplets in 24 hours, which is the maximum daily amount
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks ever day while using this product
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:
- skin reddening
If a skin reaction occurs, stop use and seek a medical help right away.
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- if you are allergic to acetaminophen or any of the inactive ingredients in this product
taking the blood thinning drug warfarin.
- pain gets worse or lasts more than 10 days
- fever gets worse or lasts more than 3 days
- new symptoms occur
- redness or swelling is present
These could be signs of a serious condition.
ask a health professional before use.
Overdose warning: In case of overdose, get medical help or contact a Poison Control Center (1800-222-1222) right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- do not take more than directed (see Overdose warning)
- adults and children 12 years and over
- take 2 caplets every 8 hours with water
- swallow whole; do not crush, chew, split or dissolve
- do not take more than 6 caplets in 24 hours
- do not use for more than 10 days unless directed by a doctor
- children under 12 years of age: ask a doctor
- store between 20-25°C (68-77°F)
D&C yellow #10 aluminum lake, FD&C yellow #6 aluminum lake, hydroxyethyl cellulose, magnesium stearate, maize starch, microcrystalline cellulose povidone, pregelatinized starch, sodium lauryl sulfate
Call 1-877-753-3935 Monday-Friday 9AM-5PM EST
†Compare to the active ingredient of Tylenol® 8HR Muscle Aches & Pain
Acetaminophen 650 mg
Pain reliever/Fever reducer
For up to 8 hours relief of minor muscle aches & pain
(*capsule-shaped bi-layer tablets)
†This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Tylenol® 8 HR Muscle Aches & Pain.
TAMPER EVIDENT: DO NOT USE IF PRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING.
KEEP OUTER CARTON FOR COMPLETE WARNINGS AND PRODUCT INFORMATION.
Distributed by: CVS Pharmacy Inc
one CVS Drive, Woonsocket RI 02895
CVS HEALTH 8HR Arthritis Pain Relief
EXTENDED RELEASE |
|Labeler — CVS Pharmacy (062312574)|
Revised: 12/2020 CVS Pharmacy
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.